Title: Lagrangian submanifolds attaining equality in the improved Chen's inequality
Authors: Bolton, J ×
Vrancken, Luc #
Issue Date: 2007
Publisher: Société Mathématique de Belgique
Series Title: Bulletin of the Belgian Mathematical Society - Simon Stevin vol:14 issue:2 pages:311-315
ISSN: 1370-1444
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science